MathSciNet Relay Station
MathSciNet bibliographic data
MR1070481 49J45 (49K10)
Ambrosio, Luigi; Braides, Andrea Functionals defined on partitions in sets of finite perimeter. I. Integral representation and $\Gamma$-convergence. J. Math. Pures Appl. (9) 69 (1990), no. 3, 285–305.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement